Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2017, Article ID 2508165, 7 pages
https://doi.org/10.1155/2017/2508165
Research Article

Approximate Controllability for Functional Equations with Riemann-Liouville Derivative by Iterative and Approximate Method

School of Mathematical Sciences, Yangzhou University, Yangzhou, Jiangsu 225002, China

Correspondence should be addressed to Gang Li; nc.ude.uzy@ilg

Received 31 March 2017; Accepted 28 May 2017; Published 27 June 2017

Academic Editor: Lishan Liu

Copyright © 2017 Badawi Hamza Elbadawi Ibrahim et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Badawi Hamza Elbadawi Ibrahim, Zhenbin Fan, and Gang Li, “Approximate Controllability for Functional Equations with Riemann-Liouville Derivative by Iterative and Approximate Method,” Journal of Function Spaces, vol. 2017, Article ID 2508165, 7 pages, 2017. https://doi.org/10.1155/2017/2508165.